# SDR QXEA2016042100270

- Difficulty date: April 14, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 5,862 hours, 6,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY ALLOWANCE FOR DENT DAMAGE LOCATED ON LT FUSELAGE SKIN UNDER ICE SHIELD BETWEEN X236, X258.5, STR 10P AND 11P MEASURES 2.35 DIA BY .95 DEEP FRO 3200 FH IAW RD 8/4-53-6602.  PERMANENT REPAIR FOR DENT DAMAGE HAS BEEN ACCOMPLISHED IAW SRM 53-20-00-02-03 / 3-451QX.  DMI CLEARS DMI 752486.
